# SDR DALA2017112608327

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 650-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT CUSP WEB BETWEEN BS 650 - 655,  RBL 54 TO 60.   THE CUSP WEB WAS REPAIRED IAW ER/A 562407-14, REV ORIGINAL AND ETI 17-17-243, REV 2.
